MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Following the information provided, there was an indication of an unintended movement on the enterprise 9000x bed.It was reported that the bed ¿keeps elevating uncontrollably and stops working¿ and that the codes e410 and e300 were displayed on the bed.There was no indication of a patient involvement.No injury was sustained.
 
Additional Manufacturer Narrative
The device was inspected by arjo representative.During inspection it was found that the button, located on the side rail control panel, was stuck in an activated position.It was detected by the bed as the e300 and e410 error codes displayed by the device.The troubleshooting section in the device technical documentation implies that whether the error code e300 is displayed on the control panel, the control button was pressed for more than 90 seconds.The instructions for use for the enterprise 9000x (document number: (b)(4)) includes the following information related to error codes e300, e410 and the maintenance of control buttons: ¿if a button is held down for more than 90 seconds, the function will be automatically inhibited until the button is released.Remove pressure from control button.If error code does not clear call an arjo-approved service agent.E410 ¿ service error.Call an arjo-approved service agent.Check that the patient controls, caregiver controls and attendant control panels operate correctly ¿ weekly¿.Based on the above, the e300 and e410 error codes were displayed because the control button was stuck in activated position, which led to unintended movement of the bed.To sum up, there is no indication that the device was used with a patient when the event occurred.The device failed to meet its performance specification since there was a damaged control button which resulted in an unintended movement.The complaint was decided to be reportable due to allegation of an unintended bed movement.No injury was reported.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key17161351
Report Number3007420694-2023-00144
Device Sequence Number5818675
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190405(21P0541985
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown